To read the full version of this content please select one of the options below:

COMPLEMENTARITY IN NONLINEAR MAGNETOSTATICS: BILATERAL BOUNDS ON THE FLUX‐CURRENT CHARACTERISTIC

A. Bossavit (Électricité de France, 1 Av. du Gal de Gaulle, 92141 Clamart, France)

Abstract

The relation between the flux F in a magnetic circuit and the driving current J, or characteristic of the circuit, is described by a curve in the principal quadrant of the J—F plane. We wish to determine this curve, for a given non‐linear b—h law. Standard numerical analysis only allows one to plot some points of the J—F curve, with an error which depends on the grade of the finite‐element mesh, and on which only asymptotic estimates are known. We show that one can do much better: one can “sandwich” the characteristic, i.e., define a narrow strip in the J—F plane within which the characteristic surely lies.

Citation

Bossavit, A. (1992), "COMPLEMENTARITY IN NONLINEAR MAGNETOSTATICS: BILATERAL BOUNDS ON THE FLUX‐CURRENT CHARACTERISTIC", COMPEL - The international journal for computation and mathematics in electrical and electronic engineering, Vol. 11 No. 1, pp. 9-12. https://doi.org/10.1108/eb051739

Publisher

:

MCB UP Ltd

Copyright © 1992, MCB UP Limited